advertisement

Allergy

Question
Posted by: | 2020/02/05

Q.

Cannot find any suitable product for my face

Hi Doctor, I have been using advantan cream for about 2 years now after my doctor prescribed for me for a skin condition, he however did tell me to use it for only short period of time as it may be corossive. I unfortunately did not listen and overused it for even longer than prescribed. now every time I try and use any face products on my face I get a rash outbreak after trieng the product for about 2-3 days.Pleas e advise

Expert's Reply

A.

Allergy expert
- 2020/02/06

Strong topical steroid cream such as Advantan applied to the skin can lead to thinning and pigment changes of the skin if used for long periods. One can also develop and allergy to topical steroids particularly with Betnovate.  So it is possible that you have developed a contact allergy to the Advantan cream and so if absolutely necessary try another topical steroid instead of Advantan.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.